Format

Send to

Choose Destination
Respir Med Case Rep. 2017 Oct 26;22:283-286. doi: 10.1016/j.rmcr.2017.10.006. eCollection 2017.

Immunotherapy "Shock" with vitiligo due to nivolumab administration as third line therapy in lung adenocarcinoma.

Author information

1
Pulmonary-Oncology Department, "Theageneio" Anticancer Hospital, Thessaloniki, Greece.
2
Department of Respiratory and Critical Care Medicine, Changhai Hospital, Second Military Medical University, Shanghai, China.
3
Department of Pharmacology & Clinical Pharmacology, School of Medicine, Faculty of Health Sciences, Aristotle University of Thessaloniki, Thessaloniki, Greece.
4
Division of Pulmonology, Department of Clinical Therapeutics, National and Kapodistrian University of Athens School of Medicine, Alexandra Hospital, Athens, Greece.
5
Surgery Department, "Interbalkan" European Medical Center, Thessaloniki, Greece.
6
Second Pulmonary Clinic, "Sotiria" Chest Diseases Hospital, Athens, Greece.
7
Pathology Department, "G. Papanikolaou" General Hospital, Thessaloniki, Greece.
8
Private Pathology Center "Microdiagnostics", Thessaloniki, Greece.
9
Private Scientigraphy Department, "Bioiatriki", Thessaloniki, Greece.
10
Sana Clinic Group Franken, Department of Cardiology/Pulmonology/Intensive Care/Nephrology, "Hof'' Clinics, University of Erlangen, Hof, Germany.

Abstract

Non-small cell lung cancer is still diagnosed at late stage due to the lack of early symptoms and methods of diagnostic prevention. In the past ten years several targeted therapies have been introduced or explored. Tyrosine kinase inhibitors and immunotherapy are currently considered the most effective and safe therapies in comparison to the non-specific cytotoxic agents. Regarding tyrosine kinase inhibitors the adverse effects have been fully explored, however; on the other hand for immunotherapy there are still several issues to be clarified. We report a rare case of a patient with lung cancer adenocarcinoma who developed vitiligo throughout his body after nivolumab administration.

KEYWORDS:

Adenocarcinoma; EBUS; NSCLC; Nivolumab

Supplemental Content

Full text links

Icon for Elsevier Science Icon for PubMed Central
Loading ...
Support Center